Toggle Main Menu Toggle Search

Open Access padlockePrints

Discussion to "Riemann manifold Langevin and Hamiltonian Monte Carlo methods" by Girolami and Calderhead

Lookup NU author(s): Dr Andrew Golightly, Professor Richard Boys


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Golightly A, Boys RJ

Publication type: Note

Publication status: Published

Journal: Journal of the Royal Statistical Society, Series B: Statistical Methodology

Year: 2011

Volume: 73

Issue: 2

Pages: 181-182

Print publication date: 03/03/2011

ISSN (print): 0035-9246


DOI: 10.1111/j.1467-9868.2010.00765.x